# SDR IXXA110010S

- Difficulty date: January 16, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,508 hours, 39,478 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 91,508 hours, 39,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSP FOR ACCOMPLISHING AD 2008-26-07 FOUND LT WING AT STA XW 408.343 STR 60 CRACKED.  MX PERFORMED FERRY FLIGHT INSP IAW GMM 3.117, FOR THE REPAIR.
